Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 21, 2021, 2:14 AM EDT for Erie County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 2:14 AM EDT (06:14 UTC)
- Expired
- Jun 21, 2021, 3:00 AM EDT
- In force
- 46 min
- Issued by
- NWS Buffalo, NY
County Erie County, NY
The radar
The Buffalo radar (KBUF), 48 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 6.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
962
WWUS81 KBUF 210614
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
214 AM EDT Mon Jun 21 2021
NYZ010-019-020-085-210700-
Chautauqua-Cattaraugus-Southern Erie-Northern Erie-
214 AM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATTARAUGUS...
SOUTHWESTERN ERIE AND NORTHEASTERN CHAUTAUQUA COUNTIES...
At 214 AM EDT, a strong thunderstorm was located near Dunkirk, moving
east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Buffalo, West Seneca, Lackawanna, Dunkirk, Fredonia, Hamburg, Evans,
Boston, Eden, Springville, Colden, Orchard Park, Gowanda, Silver
Creek, Blasdell, Angola, North Collins, Ashford Hollow, Woodlawn
Beach State Park and Lake Erie State Park.
This includes Interstate 90 between exits 59 and 55.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4253 7939 4259 7919 4264 7916 4267 7912
4272 7909 4277 7897 4280 7892 4282 7893
4285 7871 4240 7863 4234 7949 4244 7950
TIME...MOT...LOC 0614Z 259DEG 36KT 4252 7943
$$
MitchellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 21, 2:04 AM EDT, 10 minutes earlier.
Area forecast discussion, Jun 21, 2:04 AM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
204 AM EDT Mon Jun 21 2021
.SYNOPSIS...
Multiple rounds of showers and thunderstorms are expected through
Monday as a strong area of low pressure tracks to the north. Windy
conditions are expected across the Niagara Frontier Monday while
scattered severe thunderstorms are possible with the potential for
damaging wind gusts, hail and isolated tornadoes Monday afternoon
and evening.
&&
.NEAR TERM /THROUGH MONDAY/...
Regional radars showing next batch of convection pushing across
eastern Lake Erie. This large area of rain with embedded
thunderstorms will track across western New York overnight.
Elevated instability remains across western NY. Per the 00z
Buffalo sounding, steep low-level lapse rates with dry air in
the mid-levels will continue the risk for thunderstorm
development overnight. Isolated severe storms are possible
overnight across western NY.
After daybreak any showers and thunderstorms will track across
Lake Ontario into north central NY. Lower confidence in
coverage and intensity east of Lake Ontario as we get into the
early morning hours. SPC has western NY in a marginal risk, with
a slight risk for severe weather across far Western NY through
8 AM Monday.
The more significant severe weather risk is for Monday afternoon
through early evening. It looks like most of the area will be
in the warm sector dry slot Monday morning, but then storms will
develop along a pre-frontal trough around mid- day and move
west to east across the area. There's a significant risk for
bowing segments as these storms, with embedded supercells and
even isolated tornados possible based on the strong wind shear
which will be in place. The area of greatest concern is roughly
east of a Jamestown to Rochester to Watertown line since trough
will move through later in the day when there's more instability
in place. Lake shadowing may also lower (but not eliminate) the
risk for strong thunderstorms across the Niagara Frontier.
PWATs will also increase to around 2 inches, with dew points
approaching 70F. This will make it feel very moist and
uncomfortable, and also will pose the risk for heavy rainfall in
any thunderstorms. Storms should be moving, which will limit the
potential flooding, but flash ponding is a threat with flooding
possible if any training occurs. Greatest rainfall amount are
expected east of Lake Ontario where the system will be moving a
bit slower.
Winds will also be gusty outside of the thunderstorms. NAM BUFKIT
shows well aligned flow, with the potential for gusts to 50 mph across
the Niagara Frontier on Monday. Peak gusts will depend on how
much clearing occurs during the day since the sunshine would
allow for better mixing.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
Convection from the prefrontal trough will likely wind down from
west to east late Monday evening. However, the break from
precipitation may be brief for some locations. Model guidance
(NAM/ECMWF/Canadian-NH) continues to hint at a weak wave developing
along the front which then moves northeast up across the Mid-
Atlantic. Have nudge POPs up a bit across the S.Tier northeast
across the Finger Lakes into the North Country. Elsewhere,
precipitation chances will likely diminish behind the front
overnight as it progresses slow east.
Tuesday, the front completely clears the area with dry weather
ensuing as sfc high pressure builds in across the eastern Great
Lakes. It will also be notably cooler behind the cold front as H850T
fall to +1C to +3C which will likely only support MaxT's in the low
to mid 60s. There will also be a modest west to northwest breeze of
15 to 20 mph which will make it feel a bit cooler.
Tuesday night, mainly clear night anticipated with winds gradually
dropping off overnight. This will allow temperatures to fall off and
we might even see a few isolated spots in the upper 30s. Otherwise,
most locations will be found in the 40s by sunrise.
Wednesday, sfc high pressure will slowly pass by to our south then
off the Northeast coast Wednesday night. Gradual warming trend will
then occur as return southerly flow develops on the western
peripheral of the high. Anticipating highs to rebound into the 70s
Wednesday. Wednesday night, not quite as cool with lows in the 40s
and to low 50s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure and weak upper level ridging continues to pull away
from the New England coast on Thursday. Dry weather and mostly clear
conditions are expected to last through Friday morning. Daytime high
temperatures through the period will generally be in the mid 70s to
low 80s, slightly warmer in the low/mid 80s across the lower
terrain owed to weak prevailing southerly flow.
Latest model trends have come into better agreement on the majority
of the day Friday remaining dry. Model guidance is still showing
discrepancies regarding the strength and timing of a cold front
stemming from a wave of surface low pressure ahead of a slow moving
trough. This feature is expected to produce showers and
thunderstorms on Saturday, with shower chances increasing west to
east overnight Friday. The slow moving trough and frontal zone look
to be fed by ample GOMEX moisture, which will aid in bringing
beneficial rains to the area. Long range guidance is in relatively
good agreement with several waves of low pressure riding along the
boundary. Though specifics can't be pinned down this far out, this
may act to slow the progression of the boundary and keep rain
chances lingering well into Sunday.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Large batch of showers with embedded thunderstorms will track east-
northeast across western New York overnight. The potential exists
for these storms to have heavy rain, gusty winds and hail producing
MVFR/IFR at TAF sites, mainly across western NY through 12z. Any
activity will track northeast into the north country with the
potential for sub-VFR conditions at KART. A strengthening wind field
will produce LLWS ahead of a strong area of low pressure moving into
the Upper Great Lakes.
Expect a brief dry slot Monday morning, with windy conditions, but
otherwise VFR. Then there's a risk for strong thunderstorms Monday
afternoon into early evening. Storms may produce strong gusty winds,
hail, and heavy rain.
Outlook...
Monday night...VFR to MVFR conditions with showers and
thunderstorms likely, ending from west to east.
Tuesday...Mainly VFR, but MVFR conditions possible east of Lake
Ontario where some lingering showers and thunderstorms will be
likely.
Wednesday and Thursday...VFR.
Friday...VFR/MVFR. A chance of showers.
&&
.MARINE...
South to southwest winds will increase ahead of a cold front
overnight and Monday, especially on Lake Erie. Small Craft
headlines are outlined below.
Thunderstorms through Monday could bring several hazards
including strong winds, hail and frequent lightning.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory from 10 AM this morning to 6 PM EDT this evening
for NYZ001-002-010-011.
MARINE...Small Craft Advisory from 8 AM this morning to 10 PM EDT this
evening for LEZ020.
Small Craft Advisory until 6 AM EDT Tuesday for LEZ040-041.
Small Craft Advisory from 8 AM this morning to 10 PM
EDT this evening for LOZ030.
Small Craft Advisory from 10 AM this morning to 6 AM EDT
Tuesday for LOZ042.
&&
SYNOPSIS...HSK/TMA
NEAR TERM...Apffel/HSK/TMA
SHORT TERM...AR
LONG TERM...Hitchcock/PP
AVIATION...Apffel/HSK/TMA
MARINE...Apffel/HSK/TMAHazardous weather outlook, Jun 20, 2:47 PM EDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 247 PM EDT Sun Jun 20 2021 NYZ003-012>014-020-021-211900- Monroe-Wyoming-Livingston-Ontario-Cattaraugus-Allegany- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-011-211900- Niagara-Orleans-Genesee- 247 PM EDT Sun Jun 20 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-211900- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-211900- Chautauqua-Southern Erie- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. There is a high swim risk along the beaches of Lake Erie Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-211900- Northern Erie- 247 PM EDT Sun Jun 20 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. Heavy rainfall may cause localized flooding. There is a high swim risk along the beaches of Lake Erie Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-211900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-211900- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042-062-211900- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 247 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms late tonight. The primary threat is damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight risk for severe thunderstorms Monday afternoon and early Monday evening. The primary threats are damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Jun 20, 9:04 PM EDT, 5 hours 10 minutes before
Special Weather Statement National Weather Service Buffalo NY 904 PM EDT Sun Jun 20 2021 NYZ003-011>013-210130- Livingston-Wyoming-Genesee-Monroe- 904 PM EDT Sun Jun 20 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WYOMING... NORTHWESTERN LIVINGSTON...SOUTHEASTERN GENESEE AND SOUTHWESTERN MONROE COUNTIES... At 903 PM EDT, a strong thunderstorm was located near Warsaw, or 12 miles northwest of Letchworth State Park, moving northeast at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Geneseo, Letchworth State Park, Le Roy, Perry, Warsaw, Avon, Honeoye Falls, Pavilion, Caledonia, Scottsville, Churchville, Riga, Rush, York, Covington, Bergen, Leicester, Wyoming, North Chili and Bethany Center. This includes the following highways... Interstate 390 between exits 10 and 11. Interstate 90 near exit 47. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4265 7802 4282 7822 4317 7784 4298 7758 TIME...MOT...LOC 0103Z 224DEG 23KT 4280 7808 Mitchell
Local storm report, Jun 20, 11:51 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1151 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 5 S RIPLEY 42.19N 79.72W
06/20/2021 E1.25 INCH CHAUTAUQUA NY PUBLIC
&&
HKLocal storm report, Jun 21, 12:59 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1259 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM TSTM WND DMG 3 W CHAUTAUQUA 42.21N 79.53W
06/20/2021 CHAUTAUQUA NY 911 CALL CENTER
TREE DOWN ON POWER LINES.
&&
HKLocal storm report, Jun 21, 1:02 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
102 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG 3 W CHAUTAUQUA 42.21N 79.53W
06/20/2021 CHAUTAUQUA NY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
W CHAUTAUQUA. TREE DOWN ON POWER LINES.
&&
HKLocal storm report, Jun 21, 1:23 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
123 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM MARINE TSTM WIND 2 NW DUNKIRK 42.50N 79.36W
06/21/2021 M43 MPH LEZ041 NY C-MAN STATION
&&
JMSpecial weather statement, Jun 21, 2:14 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
214 AM EDT Mon Jun 21 2021
NYZ010-019-020-085-210700-
Chautauqua-Cattaraugus-Southern Erie-Northern Erie-
214 AM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATTARAUGUS...
SOUTHWESTERN ERIE AND NORTHEASTERN CHAUTAUQUA COUNTIES...
At 214 AM EDT, a strong thunderstorm was located near Dunkirk, moving
east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Buffalo, West Seneca, Lackawanna, Dunkirk, Fredonia, Hamburg, Evans,
Boston, Eden, Springville, Colden, Orchard Park, Gowanda, Silver
Creek, Blasdell, Angola, North Collins, Ashford Hollow, Woodlawn
Beach State Park and Lake Erie State Park.
This includes Interstate 90 between exits 59 and 55.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4253 7939 4259 7919 4264 7916 4267 7912
4272 7909 4277 7897 4280 7892 4282 7893
4285 7871 4240 7863 4234 7949 4244 7950
TIME...MOT...LOC 0614Z 259DEG 36KT 4252 7943
MitchellThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:04 PM EDT | Special Weather Statement | BUF | Livingston | 26 min |
| Jun 20, 9:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 42 min |
| Jun 20, 9:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 39 min |
| Jun 20, 11:23 PM EDT | Special Marine Warning | BUF | 67 min | |
| Jun 20, 11:23 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 52 min |
| Jun 21, 12:07 AM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 21, 12:17 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 43 min |
| Jun 21, 12:30 AM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 21, 1:47 AM EDT | Special Marine Warning | BUF | 43 min | |
| Jun 21, 2:30 AM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 21, 2:54 AM EDT | Special Weather Statement | BUF | Erie, Genesee | 51 min |
| Jun 21, 3:20 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 3:36 AM EDT | Special Weather Statement | BUF | Monroe, Orleans | 39 min |
| Jun 21, 3:42 AM EDT | Special Weather Statement | BUF | Chautauqua | 63 min |
| Jun 21, 3:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 4:12 AM EDT | Special Weather Statement | BUF | Chautauqua | 48 min |
| Jun 21, 4:19 AM EDT | Special Marine Warning | BUF | 26 min | |
| Jun 21, 4:28 AM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 42 hr |
| Jun 21, 4:31 AM EDT | Special Weather Statement | BUF | Cattaraugus, Erie, Genesee, Wyoming | 44 min |
| Jun 21, 4:48 AM EDT | Special Marine Warning | BUF | 42 min | |
| Jun 21, 5:15 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 75 min |
| Jun 21, 5:48 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 42 min |
| Jun 21, 6:25 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 50 min |
| Jun 21, 6:33 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 21, 6:55 AM EDT | Special Weather Statement | BUF | Oswego | 50 min |
| Jun 21, 7:15 AM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 21, 7:20 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 55 min |
| Jun 21, 7:25 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 50 min |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 43 min |
| Jun 21, 1:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 21, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 67 min |
| Jun 21, 2:01 PM EDT | Special Marine Warning | BUF | 44 min | |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 42 min |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 42 min |
| Jun 21, 2:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 46 min |
| Jun 21, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 53 min |
| Jun 21, 3:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 57 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 50 min |
| Jun 21, 3:58 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 47 min |
| Jun 21, 4:25 PM EDT | Special Marine Warning | BUF | 77 min | |
| Jun 21, 4:35 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 58 min |
| Jun 21, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jun 21, 6:21 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 26 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.